BOSKA Fast Relief (2Blis x 10Tab) (CP)

$120 USD

Ingredient:

  • Paracetamol 500mg, Caffeine 30mg
  • Indication:

  • For effective and fast relief of headache, migraine, and other pains associated with rheumatic, muscle pain, toothache, and sinusitis.
  • Direction:

  • 1-2 Tablets every 4-6 hours while symptoms persist. Do not exceed 8 tablets in 24 hours 
  • Side effects:

  • Skin rash rarely occurs, large dose can cause hepatic damage.
  • Tell your doctor or pharmacist about other undesirable effects not mentioned.